# SDR DALA1012530154

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 81,587 hours, 16,523 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPT HSI FAILED, SWAPPED WITH LOWER EICAS DISPLAY AND FWD TO MEL 31-41-01A.
